Alert archive / Illinois / Flash Flood Warnings in 2017
Flash Flood Warning 15, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood warning at May 10, 2017, 11:22 PM CDT for 6 counties in Illinois. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 10, 2017, 11:22 PM CDT (04:22 UTC)
- Expired
- May 11, 2017, 2:15 AM CDT
- In force
- 3 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Clay County, IL, Crawford County, IL, Effingham County, IL, Jasper County, IL, Lawrence County, IL, Richland County, IL
The radar
The Evansville,IN radar (KVWX), 64 km from the middle of the area, began a volume at 04:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 4.4 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 442 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 1634 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 104 m²/s²
- 0-3 km storm-relative helicity
- 140 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 3.0
The text
As transmitted.
431
WGUS53 KILX 110422
FFWILX
ILC025-033-049-079-101-159-110715-
/O.NEW.KILX.FF.W.0015.170511T0422Z-170511T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Lincoln IL
1122 PM CDT WED MAY 10 2017
The National Weather Service in Lincoln has issued a
* Flash Flood Warning for...
Northern Lawrence County in southeastern Illinois...
Southern Crawford County in east central Illinois...
Southern Jasper County in southeastern Illinois...
Northern Richland County in southeastern Illinois...
Northern Clay County in south central Illinois...
Southern Effingham County in south central Illinois...
* Until 215 AM CDT
* At 1122 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to two inches of rain have
already fallen. Flash flooding is expected to begin shortly.
* Some locations that will experience flooding include...
Olney, Lawrenceville, Newton, Sumner, Louisville, Edgewood, Bible
Grove, Flat Rock, Ste. Marie, Iola, Sailor Springs, Russellville,
New Hebron, Chauncey, Hardinville, Ingraham, West Liberty, Birds,
Bogota and Dundas.
Additional rainfall amounts of up to an inch are possible in the
warned area.
This includes Interstate 57 between mile markers 142 and 150.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3871 8752 3876 8870 3891 8870 3891 8879
3900 8880 3895 8751 3890 8752 3889 8754
3888 8753 3886 8755 3885 8753 3882 8753
3879 8750 3877 8751 3876 8750 3874 8750
$$
372 follow-up statements
594
WGUS73 KILX 110521
FFSILX
Flash Flood Statement
National Weather Service Lincoln IL
1221 AM CDT THU MAY 11 2017
ILC025-033-049-079-101-159-110715-
/O.CON.KILX.FF.W.0015.000000T0000Z-170511T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lawrence-Crawford-Jasper-Richland-Clay-Effingham-
1221 AM CDT THU MAY 11 2017
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 215 AM CDT FOR
NORTHERN LAWRENCE...SOUTHERN CRAWFORD...SOUTHERN JASPER...NORTHERN
RICHLAND...NORTHERN CLAY AND SOUTHERN EFFINGHAM COUNTIES...
At 1219 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to 2.5 inches of rain have
already fallen. Flash flooding is expected.
Some locations that will experience flooding include...
Olney, Lawrenceville, Newton, Sumner, Louisville, Edgewood, Bible
Grove, Flat Rock, Ste. Marie, Iola, Sailor Springs, Russellville, New
Hebron, Chauncey, Hardinville, Ingraham, West Liberty, Birds, Bogota
and Dundas.
Additional rainfall amounts of up to an inch are possible in the
warned area.
This includes Interstate 57 between mile markers 142 and 150.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3891 8870 3891 8879 3900 8880 3895 8751
3890 8752 3889 8754 3888 8753 3886 8755
3885 8753 3882 8753 3879 8750 3877 8751
3876 8750 3874 8750 3871 8752 3876 8870
$$
37083
WGUS73 KILX 110719
FFSILX
Flash Flood Statement
National Weather Service Lincoln IL
219 AM CDT THU MAY 11 2017
ILC025-033-049-079-101-159-110728-
/O.EXP.KILX.FF.W.0015.000000T0000Z-170511T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lawrence-Crawford-Jasper-Richland-Clay-Effingham-
219 AM CDT THU MAY 11 2017
...THE FLASH FLOOD WARNING FOR NORTHERN LAWRENCE...SOUTHERN
CRAWFORD...SOUTHERN JASPER...NORTHERN RICHLAND...NORTHERN CLAY AND
SOUTHERN EFFINGHAM COUNTIES HAS EXPIRED...
The heavy rain has ended with up to 3 inches having fallen across
the area. Flooding is expected to continue and an areal flood
warning has been issued for the area.
LAT...LON 3891 8870 3891 8879 3900 8880 3895 8751
3890 8752 3889 8754 3888 8753 3886 8755
3885 8753 3882 8753 3879 8750 3877 8751
3876 8750 3874 8750 3871 8752 3876 8870
$$
37What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at May 10, 8:32 PM CDT, 2 hours 50 minutes earlier.
Area forecast discussion, May 10, 8:32 PM CDT, 2 hours 50 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 832 PM CDT Wed May 10 2017 .UPDATE... Issued at 832 PM CDT Wed May 10 2017 The line of storms is quickly progressing toward Indiana, with a break in the rain likely for a majority of central and southeast Illinois in the middle part of the night. The severe thunderstorm watch should be able to be cancelled early for most of our counties. Isolated wind damage could still occur with the line, but the hail threat has diminished. The cold front will begin to slow down and become oriented from west to east across our southern counties by morning. The front is expected to be the focus for additional showers and storms to develop later tonight and Thursday as a shortwave progresses across Illinois along the front. Little change in the airmass will occur before morning, so we expect the higher surface dewpoints on top of recent rains to set the stage for some light fog to develop, especially in our northern areas that see winds diminish. Low temps look to remain relatively mild, especially due to persistent cloud cover. Lows will bottom out in the mid 50s from Peoria and north, with mid to upper 60s south of I-70. Updates this evening were to timing the weather and PoPs, providing a break in the rain in at least our NW counties. Minor adjustments were needed to the temps/dewpoints. Updated forecast info is already available. && .SHORT TERM...(This evening through Thursday) ISSUED AT 255 PM CDT Wed May 10 2017 Instability parameters indicate that severe potential will continue through the evening as a squall line of storms progresses from NW to SE across central IL. Damaging winds will be the primary hazard, with some large hail possible. Supercell development has already started in SE Iowa, and the line will evolve into an outflow dominated complex by the time it reaches near the Illinois river. The proximity of a stalled frontal boundary, roughly just south of I-74, will set the stage for a few tornadoes possible as storms interact with the frontal boundary. A sizable break in the rain looks to develop behind the squall line in our N-NW counties as the front stalls out across our southern counties. The break in the rain may eventually reach all of our counties before the next shortwave rides east along the front Thursday morning and potentially triggers a few showers for the southern half of our forecast area. Thunderstorms should mainly be south of Springfield to Danville, with strong to severe potential mainly south of I-70. Light fog could develop behind the front, especially in NW areas after the rain ends and low clouds form in the moist boundary layer. Minimal airmass change before sunrise will allow the low clouds and fog to keep low temperatures on the mild side, ranging from the mid 50s near Galesburg to the upper 60s toward Lawrenceville. Some clearing could develop on Thursday across the north, but clouds look to hold firm across the south, which could reduce diurnal swings tomorrow. High temps look to reach the upper 60s north, with mid-upper 70s south of I-70. .LONG TERM...(Thursday night through Wednesday) ISSUED AT 255 PM CDT Wed May 10 2017 The slow departure of the cold front Thursday night will keep rain chances in the forecast for mainly S of I-70. The cooler air will eventually progress into central IL Thurs night and Friday. Our coolest temperatures of the next week will be Thur night and Friday. Despite some sunshine of Friday, high temps will be limited to the upper 60s to around 70. The weekend looks to be dry with a warming trend, under high pressure. Plenty of sunshine and warming mid-layer temperatures will help to push highs back into the 70s on Saturday, with some lower 80s returning for Sunday. The warm conditions look to continue through Tuesday, with highs in the low 80s. A few spotty showers could develop late Monday night and Tuesday as a warm frontal circulation develops along I-74 and then lifts northward. Rain chances look to increase on Wednesday as the warm sector experiences increased instability and a weak shortwave passes aloft. && .AVIATION...(For the 00Z TAFS through 00Z Thursday evening) Issued at 627 PM CDT Wed May 10 2017 Line of strong to severe storms will progress eastward across the terminal sites this evening. It is becoming outflow dominant as it reaches the Illinois River, and should see increased forward motion over the next 2-4 hours. We included tempo groups for an hour or two for IFR conditions during the squall line, and wind gusts to 50kt will be possible, along with some 1" hail. There will be a break in the rain for at least the I-74 terminals, after the squall line moves through. SPI and DEC will be closer to where the frontal boundary slows down and stalls out, but even those sites should see a break for a couple hours later this evening or after midnight. The high resolution models are showing a secondary wave of energy progressing across our southern terminals late tonight into tomorrow morning, possibly triggering another round of showers/storms. Cloud heights are expected to lower to IFR late tonight, and possibly LIFR clouds, with MVFR fog, mainly due to lighter winds near the behind the frontal boundary. Conditions should improve to MVFR by late morning, and possibly even some VFR during the afternoon as winds become N-NE by the end of this TAF period. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...Shimon SHORT TERM...Shimon LONG TERM...Shimon AVIATION...Shimon
Hazardous weather outlook, May 10, 12:04 PM CDT, 11 hours 18 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 1204 PM CDT Wed May 10 2017 ILZ027>031-036>038-040>055-061-111200- Cass-Champaign-Christian-De Witt-Douglas-Fulton-Knox-Logan-Macon- Marshall-Mason-McLean-Menard-Morgan-Moultrie-Peoria-Piatt- Sangamon-Schuyler-Scott-Shelby-Stark-Tazewell-Vermilion-Woodford- 1204 PM CDT Wed May 10 2017 This Hazardous Weather Outlook is for portions of central Illinois, east central Illinois and west central Illinois. .DAY ONE...THIS AFTERNOON AND TONIGHT... Scattered thunderstorms will develop by afternoon and continue tonight. There is a slight risk of severe thunderstorms containing large hail and damaging wind gusts from mid afternoon through late evening. An isolated tornado risk exists as well. The Illinois River and portions of the Sangamon river will remain in flood. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... Scattered thunderstorms will continue through Thursday afternoon or evening, however the threat of severe weather is low. Flooding will continue for several days or more on the Illinois River and linger on a portion of the Sangamon River through Thursday night. Refer to applicable flood warnings for details. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon or evening. ILZ056-057-062-063-066>068-071>073-111200- Clark-Clay-Coles-Crawford-Cumberland-Edgar-Effingham-Jasper- Lawrence-Richland- 1204 PM CDT Wed May 10 2017 This Hazardous Weather Outlook is for portions of east central Illinois and southeast Illinois. .DAY ONE...THIS AFTERNOON AND TONIGHT... Isolated to scattered thunderstorms are possible this afternoon through tonight. There is a marginal risk of severe thunderstorms containing hail and strong gusty winds from mid afternoon through late evening. The Wabash and portions of the Embarras and Little Wabash rivers will remain in flood. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... Scattered thunderstorms will continue through Thursday night. There is a marginal to slight risk of severe thunderstorms containing hail and strong gusty winds Thursday. Flooding will continue for several days on the Wabash River and portions of the Embarras River. Refer to the applicable flood warnings for details. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon or evening. Goetsch
In the hours before
Special weather statement, May 10, 10:22 PM CDT, 1 hour before
Special Weather Statement National Weather Service Lincoln IL 1022 PM CDT WED MAY 10 2017 ILZ066>068-071>073-110400- Clay-Richland-Jasper-Effingham-Lawrence-Crawford- 1022 PM CDT WED MAY 10 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LAWRENCE...SOUTHERN CRAWFORD...SOUTHERN JASPER...NORTHERN RICHLAND...NORTHERN CLAY AND SOUTHEASTERN EFFINGHAM COUNTIES UNTIL 1100 PM CDT... At 1022 PM CDT, Doppler radar was tracking a strong thunderstorm near Edgewood, or 14 miles south of Effingham, moving east at 50 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Olney, Newton, Sumner, Oblong, Watson, Dieterich, Bible Grove, Flat Rock, Ste. Marie, Willow Hill, Claremont, Wheeler, Iola, Sailor Springs, New Hebron, Chauncey, Hardinville, Ingraham, West Liberty and Birds. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3881 8869 3908 8852 3897 8758 3868 8776 TIME...MOT...LOC 0322Z 277DEG 42KT 3892 8855 Barker
Local storm report, May 10, 10:29 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1029 PM CDT WED MAY 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM TSTM WND DMG DIVERNON 39.57N 89.65W
05/10/2017 SANGAMON IL TRAINED SPOTTER
LARGE TREE DOWN AT CORNER OF LEWIS AND 2ND STREETS.
&&
JRPLocal storm report, May 10, 10:31 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1031 PM CDT WED MAY 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM TSTM WND DMG 2 S ARGENTA 39.96N 88.82W
05/10/2017 MACON IL BROADCAST MEDIA
SEVERAL PINE TREES SNAPPED NEAR ARGENTA EXIT FROM I 72 AT
MILE MARKER 150.
&&
JRPLocal storm report, May 10, 10:33 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1033 PM CDT WED MAY 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM TSTM WND GST PARIS 39.62N 87.69W
05/10/2017 E70 MPH EDGAR IL PUBLIC
POWER LINES DOWN.
&&
JRPLocal storm report, May 10, 10:34 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
1034 PM CDT WED MAY 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM HAIL 2 S CAMDEN 40.12N 90.77W
05/10/2017 M0.88 INCH SCHUYLER IL MESONET
HAIL COVERING DECKS.
0552 PM TSTM WND GST MARIETTA 40.50N 90.39W
05/10/2017 M60.00 MPH FULTON IL TRAINED SPOTTER
RELAYED FROM EM.
0603 PM TSTM WND GST CUBA 40.49N 90.19W
05/10/2017 M55.00 MPH FULTON IL TRAINED SPOTTER
SPOTTERS ALSO REPORTED SAME SPEED WINDS W OF SMITHFIELD
AND LEWISTON. RELAYED FROM EM.
0615 PM TSTM WND DMG HAVANA 40.30N 90.06W
05/10/2017 MASON IL EMERGENCY MNGR
MULTIPLE TREES DOWNED.
0620 PM TSTM WND DMG KILBOURNE 40.15N 90.01W
05/10/2017 MASON IL EMERGENCY MNGR
MULTIPLE TREES DOWNED.
0625 PM TSTM WND DMG 1 N CONCORD 39.83N 90.37W
05/10/2017 MORGAN IL EMERGENCY MNGR
TREES AND POWER LINES DOWNED.
0628 PM TSTM WND DMG FOREST CITY 40.37N 89.83W
05/10/2017 MASON IL EMERGENCY MNGR
MULTIPLE TREES DOWNED.
0630 PM TSTM WND DMG MANITO 40.42N 89.78W
05/10/2017 MASON IL EMERGENCY MNGR
MULTIPLE TREES DOWNED.
0651 PM TORNADO 1 E WASHBURN 40.92N 89.27W
05/10/2017 WOODFORD IL EMERGENCY MNGR
A BRIEF WEAK TORNADO TOUCHDOWN. SEVERAL TREES DAMAGED.
LIMBS DOWN ON TWO FARMS. FROM COUNTY EMA.
0652 PM TSTM WND GST 1 E DELAVAN 40.37N 89.53W
05/10/2017 M55.00 MPH TAZEWELL IL TRAINED SPOTTER
RELAYED BY EMA
0655 PM TSTM WND DMG 3 WNW BERLIN 39.77N 89.95W
05/10/2017 SANGAMON IL EMERGENCY MNGR
POWER POLES BLOWN DOWN
0707 PM TSTM WND DMG SPAULDING 39.87N 89.54W
05/10/2017 SANGAMON IL EMERGENCY MNGR
2 TREES BLOWN DOWN IN TOWN
0711 PM TSTM WND DMG SPRINGFIELD 39.78N 89.64W
05/10/2017 SANGAMON IL EMERGENCY MNGR
6 INCH TREE LIMB FROM HEALTHY TREE DOWNED NEAR PANERA
BREAD. RELAYED BY LOGAN COUNTY EMA.
0715 PM FLOOD SPRINGFIELD 39.78N 89.64W
05/10/2017 SANGAMON IL EMERGENCY MNGR
VIADUCT FLOODED AT EAST COOK AND 19TH STREET.
0725 PM TSTM WND DMG 3 SW SPRINGFIELD 39.75N 89.68W
05/10/2017 SANGAMON IL BROADCAST MEDIA
TREE DOWNED.
0725 PM TSTM WND DMG 3 SW SPRINGFIELD 39.75N 89.68W
05/10/2017 SANGAMON IL PUBLIC
TREE FELL, DAMAGING A FENCE. TREE DIAMETER ESTIMATED AT 5
FEET, SPLIT DOWN MIDDLE.
0730 PM TSTM WND GST 1 N PAWNEE 39.61N 89.58W
05/10/2017 E70.00 MPH SANGAMON IL FIRE DEPT/RESCUE
PUSHED TRUCK OFF ROADWAY ON PAWNEE ROAD.
0735 PM TSTM WND DMG DIVERNON 39.57N 89.65W
05/10/2017 SANGAMON IL TRAINED SPOTTER
LARGE TREE DOWN AT CORNER OF LEWIS AND 2ND STREETS.
0742 PM TSTM WND DMG N PAWNEE 39.59N 89.58W
05/10/2017 SANGAMON IL TRAINED SPOTTER
MEDIUM SIZED TREE BRANCHES BLOWN DOWN ON SOME ROADS IN
PAWNEE AND BLOCKED A FEW LANES NEAR IL ROUTE 104.
0742 PM HEAVY RAIN N PAWNEE 39.59N 89.58W
05/10/2017 U0.00 INCH SANGAMON IL TRAINED SPOTTER
DITCHES FULL OF WATER
0743 PM FLOOD SPRINGFIELD 39.78N 89.64W
05/10/2017 SANGAMON IL EMERGENCY MNGR
VIADUCT FLOODING NEAR 6TH AND PRINCETON. RELAYED BY LOGAN
CO. EOC.
0750 PM TSTM WND DMG 2 S ARGENTA 39.96N 88.82W
05/10/2017 MACON IL BROADCAST MEDIA
SEVERAL PINE TREES SNAPPED NEAR ARGENTA EXIT FROM I 72 AT
MILE MARKER 150.
0815 PM HEAVY RAIN 5 W SPRINGFIELD 39.78N 89.74W
05/10/2017 M1.39 INCH SANGAMON IL MESONET
0833 PM TSTM WND DMG VILLA GROVE 39.86N 88.16W
05/10/2017 DOUGLAS IL LAW ENFORCEMENT
POWER LINE BLOWN DOWN.
0836 PM TSTM WND DMG 2 S HUMBOLDT 39.58N 88.32W
05/10/2017 COLES IL TRAINED SPOTTER
SEMI TRUCK ROLLED OVER ON I 57 AT MILE MARKER 195.
0910 PM TSTM WND DMG PARIS 39.62N 87.69W
05/10/2017 EDGAR IL EMERGENCY MNGR
NUMEROUS TREE LIMBS AND A FEW TREES BLOWN DOWN.
0910 PM TSTM WND GST PARIS 39.62N 87.69W
05/10/2017 E70.00 MPH EDGAR IL PUBLIC
POWER LINES DOWN.
&&
JRPLocal storm report, May 10, 10:53 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1053 PM CDT WED MAY 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM TSTM WND DMG PARIS 39.62N 87.69W
05/10/2017 EDGAR IL TRAINED SPOTTER
NUMEROUS TREES UPROOTED IN TOWN. LOTS OF WIND DAMAGE IN
PARIS...TREES AND POWERLINES BLOWN DOWN.
&&
JRPThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 7:36 PM CDT | Special Weather Statement | ILX | Christian, DeWitt, McLean, Macon, Piatt | 39 min |
| May 10, 7:43 PM CDT | Tornado Warning | ILX | Macon, Piatt | 32 min |
| May 10, 8:31 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Douglas | 17 min |
| May 10, 10:22 PM CDT | Special Weather Statement | ILX | Jasper | 38 min |
| May 10, 10:55 PM CDT | Severe Thunderstorm Warning | ILX | Lawrence, Richland | 65 min |
| May 11, 12:34 AM CDT | Flash Flood Warning | ILX | Clay, Lawrence, Richland | 3 hr |
| May 11, 2:18 AM CDT | Areal Flood Warning | ILX | Clay, Crawford, Effingham, Jasper, Lawrence, Richland | 12 hr |
| May 11, 3:58 AM CDT | River Flood Warning | ILX | Crawford, Jasper | 17 hr |
| May 11, 2:16 PM CDT | Areal Flood Warning | ILX | Richland | 6 hr |
Nearby
Flash Flood Warnings in Illinois, 2017Every flash flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.